# SDR IPXA2020081158936

- Difficulty date: July 22, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 21,065 hours, 13,441 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Angle
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG. PANEL 475AL HAD  THE INBD ATTACH FLANGE 1ST SEGMENT HAD ELONGATED HOLES.   REMOVED AND REPLACED ATTACH ANGLE IAW SRM 51-40-21
